MAUDE Adverse Event Report: ABBOTT QUADRA ALLURE MP; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

ABBOTT QUADRA ALLURE MP; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number PM3542
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
During implant, the atrial lead was unable to be inserted into the pacemaker's header.The event was resolved by explanting and replacing the pacemaker.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of the lead would not fully insert into the atrial connector was confirmed.Analysis revealed that lead insertion into the connector stopped at the entry to the connector¿s tip zone.It was found that the entry to the atrial connector tip zone has an abnormal filling of epoxy that is blocking lead insertion into the tip zone.Lead insertion into the a-connector tip zone blocked by epoxy is considered a manufacturing anomaly.

Brand Name
QUADRA ALLURE MP
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18031400
Report Number2017865-2023-51127
Device Sequence Number6962350
Product Code NKE
UDI-Device Identifier05414734510080
UDI-Public05414734510080
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/31/2024
Device Model NumberPM3542
Device Lot NumberA000144464
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer04/08/2024
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown